Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 11, 2008, 2:17 PM EDT for 4 counties in Florida. It took effect at Mar 12, 2008, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2008, 2:17 PM EDT (18:17 UTC)
- In effect from
- Mar 12, 2008, 1:00 PM EDT
- Expired
- Mar 12, 2008, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 111817 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 217 PM EDT TUE MAR 11 2008 FLZ020>025-030-121100- /O.NEW.KJAX.FW.W.0029.080312T1700Z-080312T2300Z/ /O.NEW.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION- 217 PM EDT TUE MAR 11 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY FOR LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. A FIRE WEATHER WATCH HAS FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT WITH DRIER AIR EXPECTED TO FILTER IN FROM THE NORTHWEST ON WEDNESDAY. MINIMUM RELATIVE HUMIDITIES WILL NEAR 30% WITH DURATIONS BELOW CRITICAL LEVELS LASTING 4-6 HOURS MAINLY EAST OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH FLORIDA. A RED FLAG WARNING HAS BEEN ISSUED. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW HUMIDITIES EXPECTED. MINIMUM VALUES WILL NEAR 25-30% ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5-8 HOURS. A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ031-032-035>037-040-121100- /O.NEW.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/ BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION- 217 PM EDT TUE MAR 11 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW HUMIDITIES EXPECTED. MINIMUM VALUES WILL NEAR 25-30% ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5-8 HOURS. A FIRE WEATHER WATCH HAS BEEN ISSUED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ENYEDI
3 follow-up statements
000 WWUS82 KJAX 120749 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 349 AM EDT WED MAR 12 2008 FLZ020>025-030-122300- /O.CON.KJAX.FW.W.0029.080312T1700Z-080312T2300Z/ /O.CON.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION- 349 AM EDT WED MAR 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. DRIER AIR WILL FILTER IN FROM THE NORTHWEST THIS AFTERNOON FOLLOWING A COLD FRONT. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 30 PERCENT WITH DURATIONS BELOW CRITICAL LEVELS LASTING 4 TO 5 HOURS MAINLY WEST OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH FLORIDA. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM VALUES WILL BE NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ031-032-035>037-040-122300- /O.CON.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/ BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION- 349 AM EDT WED MAR 12 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM VALUES WILL NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MKT
000 WWUS82 KJAX 121833 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 233 PM EDT WED MAR 12 2008 FLZ020>025-030-131100- /O.UPG.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/ /O.NEW.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/ /O.CON.KJAX.FW.W.0029.000000T0000Z-080312T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION- 233 PM EDT WED MAR 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR LOW HUMDIITIES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY FOR LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR WILL CONTINUE TO FILTER OVER THIS AFTERNOON FOLLOWING A COLD FRONT. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 30 PERCENT WITH DURATIONS BELOW CRITICAL LEVELS LASTING 4 TO 5 HOURS MAINLY WEST OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH FLORIDA. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM VALUES WILL BE NEAR 20 TO 25 PERCENT ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ031-032-035>037-040-131100- /O.UPG.KJAX.FW.A.0030.080313T1600Z-080313T2300Z/ /O.NEW.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/ BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION- 233 PM EDT WED MAR 12 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY FOR LOW HUMIDTIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM VALUES WILL NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ENYEDI
000 WWUS82 KJAX 122303 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 703 PM EDT WED MAR 12 2008 FLZ020>025-030-131115- /O.EXP.KJAX.FW.W.0029.000000T0000Z-080312T2300Z/ /O.CON.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION- 703 PM EDT WED MAR 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. DRY AIR WILL CONTINUE TO FILTER OVER THIS AFTERNOON FOLLOWING A COLD FRONT. MINIMUM RELATIVE HUMIDITY WILL BE NEAR 30 PERCENT WITH DURATIONS BELOW CRITICAL LEVELS LASTING 4 TO 5 HOURS MAINLY WEST OF INTERSTATE 95 AND NORTH OF INTERSTATE 10 IN NORTH FLORIDA. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM VALUES WILL BE NEAR 20 TO 25 PERCENT ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ031-032-035>037-040-131115- /O.CON.KJAX.FW.W.0030.080313T1600Z-080313T2300Z/ BRADFORD-CLAY-GILCHRIST-ALACHUA-PUTNAM-MARION- 703 PM EDT WED MAR 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT THURSDAY. REINFORCING DRY AIR WILL FILTER OVER THE AREA ON THURSDAY WITH EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY EXPECTED. MINIMUM VALUES WILL NEAR 25 TO 30 PERCENT ACROSS MOST OF INLAND NORTHEAST FLORIDA WITH SUB-CRITICAL VALUES LASTING 5 TO 8 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 11, 9:45 AM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Mar 11, 9:45 AM EDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EDT TUE MAR 11 2008 .SHORT TERM...SHORTWAVE CONTINUES TO MOVE ACROSS N MS AND AL WITH GENERALLY LIGHT PRECIP BEING GENERATED. POPS IN THE ZFP APPEAR TO BE ON TRACK. MAY NEED TO LOWER TEMPS A BIT...ESPECIALLY ACROSS GA ZONES. BIG DISCREPANCY BETWEEN GFS AND NAM TEMPS OVER GA...WITH MAV MUCH COOLER THAN NAM. WILL ALSO REFRESH WORDING TO GET RID OF FOG VERBIAGE ONCE THE LAST FOG BURNS OFF. && .AVIATION...GENERALLY VFR CONDITIONS EXPECTED OUTSIDE OF REMAINING FOG AREAS. LOCAL MVFR IN PATCHES OF MOSTLY LIGHT RAIN POSSIBLE LATER THIS AFTN...MAINLY AT KSSI. && .MARINE...LIGHT WINDS AND SEAS EXPECTED UNTIL THE END OF THE WEEK. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/KERNS
Hazardous weather outlook, Mar 11, 10:15 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1015 AM EDT TUE MAR 11 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1015 AM EDT TUE MAR 11 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED. REFER TO THE LATEST RIVER FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY WITH THE NEXT FRONTAL SYSTEM. SOME OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. HESS/CARROLL
In the hours before
Local storm report, Mar 11, 9:49 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
949 AM EDT TUE MAR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL 2 SSE DOWLING PARK 30.22N 83.22W
03/07/2008 E0.75 INCH SUWANNEE FL EMERGENCY MNGR
SPOTTER REPORT MADE TO EMERGENCY MANAGEMENT. THE REPORT
WAS RELAYED TO THEM AT 923 AM EST AND EVENT WAS ONGOING
AT THE TIME.
&&
SANDRIKLocal storm report, Mar 11, 9:55 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EDT TUE MAR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TORNADO 5 S WELLBORN 30.16N 82.82W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
REPORTS OF TREES DOWN AND AN OLD SHED BLOW INTO THE TREES
OFF COUNTY ROAD 137. REPORT WAS RECEIVED AT EMERGENCY
MANAGEMENT AT 1002 AM EST.
&&
SANDRIKLocal storm report, Mar 11, 9:57 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EDT TUE MAR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM LIGHTNING LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
LIGHTNING STRUCK AN OLD STUCTURE IGNITING A FIRE. MINIMAL
DAMAGE WAS DONE TO THE BUILDING.
&&
SANDRIKLocal storm report, Mar 11, 10:12 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE MAR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
AT 945 AM EST SUWANNEE COUNTY EMERGENCY MANAGMENT
REPORTED POWER OUT ALL OVER THE CITY OF LIVE OAK. POST
EVENT RADAR ANALYSIS AND FOLLOW UP WITH EMERGENCY
MANAGEMENT INDICATES EVENT STARTED NEAR 920 AM EST AND
LASTED UNTIL 935 AM EST.
0920 AM HAIL 2 SSE DOWLING PARK 30.22N 83.22W
03/07/2008 E0.75 INCH SUWANNEE FL EMERGENCY MNGR
SPOTTER REPORT MADE TO EMERGENCY MANAGEMENT. THE REPORT
WAS RELAYED TO THEM AT 923 AM EST AND EVENT WAS ONGOING
AT THE TIME.
0930 AM TORNADO 5 S WELLBORN 30.16N 82.82W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
REPORTS OF TREES DOWN AND AN OLD SHED BLOW INTO THE TREES
OFF COUNTY ROAD 137. REPORT WAS RECEIVED AT EMERGENCY
MANAGEMENT AT 1002 AM EST.
0955 AM LIGHTNING LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
LIGHTNING STRUCK AN OLD STUCTURE IGNITING A FIRE. MINIMAL
DAMAGE WAS DONE TO THE BUILDING.
&&
SANDRIKLocal storm report, Mar 11, 10:45 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1045 AM EDT TUE MAR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG 5 SSE JASPER 30.45N 82.93W
03/07/2008 HAMILTON FL TRAINED SPOTTER
A TRAINED SPOTTER ESTIMATED WIND GUSTS OVER 60 MPH THAT
SNAPPED 60 FOOT PINE TREES ABOUT 35 FEET ABOVE THE GROUND
ALONG INTERSTATE 75 AT EXIT 451 IN SOUTHEAST HAMILTON
COUNTY. THE TIME OF THE REPORT HAS BEEN ADJUSTED DURING
POST EVENT ANALYSIS BASED UPON RADAR PRESENTATION.
&&
SANDRIKLocal storm report, Mar 11, 10:47 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1047 AM EDT TUE MAR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG 5 SSE JASPER 30.45N 82.93W
03/07/2008 HAMILTON FL TRAINED SPOTTER
A TRAINED SPOTTER ESTIMATED WIND GUSTS OVER 60 MPH THAT
SNAPPED 60 FOOT PINE TREES ABOUT 35 FEET ABOVE THE GROUND
ALONG INTERSTATE 75 AT EXIT 451 IN SOUTHEAST HAMILTON
COUNTY. THE TIME OF THE REPORT HAS BEEN ADJUSTED DURING
POST EVENT ANALYSIS BASED UPON RADAR PRESENTATION.
0920 AM HAIL 2 SSE DOWLING PARK 30.22N 83.22W
03/07/2008 E0.75 INCH SUWANNEE FL EMERGENCY MNGR
SPOTTER REPORT MADE TO EMERGENCY MANAGEMENT. THE REPORT
WAS RELAYED TO THEM AT 923 AM EST AND EVENT WAS ONGOING
AT THE TIME.
0920 AM TSTM WND DMG LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
AT 945 AM EST SUWANNEE COUNTY EMERGENCY MANAGMENT
REPORTED POWER OUT ALL OVER THE CITY OF LIVE OAK. POST
EVENT RADAR ANALYSIS AND FOLLOW UP WITH EMERGENCY
MANAGEMENT INDICATES EVENT STARTED NEAR 920 AM EST AND
LASTED UNTIL 935 AM EST.
0920 AM TSTM WND DMG 2 W OBRIEN 30.03N 82.97W
03/07/2008 SUWANNEE FL PARK/FOREST SRVC
A COUPLE OF TREES BLOWN DOWN IN TROY SPRINGS STATE PARK.
TIME IS ESTIMATED BASED ON REPORT AND RADAR IMAGERY.
0930 AM TORNADO 5 S WELLBORN 30.16N 82.82W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
REPORTS OF TREES DOWN AND AN OLD SHED BLOW INTO THE TREES
OFF COUNTY ROAD 137. REPORT WAS RECEIVED AT EMERGENCY
MANAGEMENT AT 1002 AM EST.
0940 AM TSTM WND DMG 6 SE WAYCROSS 31.15N 82.29W
03/07/2008 WARE GA PUBLIC
A 4 INCH DIAMETER TREE WAS BLOWN DOWN ON THE LAURA WALKER
GOLF COURSE. TIME OF EVENT ESTIMATED BY RADAR.
0940 AM NON-TSTM WND DMG 6 SE WAYCROSS 31.15N 82.29W
03/07/2008 WARE GA PUBLIC
A 4 INCH DIAMETER TREE WAS BLOWN DOWN ON LAURA WALKER
GOLF COURSE. TIME OF EVENT ESTIMATED BY RADAR.
0945 AM TORNADO 1 ENE LAKE CITY 30.20N 82.62W
03/07/2008 F2 COLUMBIA FL NWS STORM SURVEY
*** 2 FATAL *** ONE DIRECT FATALITY WAS DUE TO TREE DOWN
ON MOBILE HOME. FEMALE FATALITY WAS IN MOBILE HOME AT 649
NE GIBBS TERRACE. ONE INDIRECT FATALITY WAS DUE TO A
POWER SURGE BUT DETAILS OF LOCATION OF EVENT ARE UNKNOWN
AT THIS TIME.
0945 AM TSTM WND DMG 6 SE WAYCROSS 31.15N 82.29W
03/07/2008 WARE GA PUBLIC
A 4 INCH DIAMETER TREE WAS BLOWN DOWN ON LAURA WALKER
GOLF COURSE.
0950 AM TSTM WND DMG BELL 29.76N 82.86W
03/07/2008 GILCHRIST FL EMERGENCY MNGR
PUBLIC REPORTED A POSSIBLE TORNADO ON THEIR PROPERTY AT
5401 NW 22ND CT IN BELL. FOUR TREES WERE BLOWN DOWN.
0955 AM LIGHTNING LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
LIGHTNING STRUCK AN OLD STUCTURE IGNITING A FIRE. MINIMAL
DAMAGE WAS DONE TO THE BUILDING.
1010 AM HEAVY RAIN W LIVE OAK 30.29N 82.99W
03/07/2008 E0.00 INCH SUWANNEE FL TRAINED SPOTTER
A NATIONAL WEATHER SERVICE STORM SPOTTER REPORTED
RAINFALL IN EXCESS OF 2 INCHES PER HOUR WITH SOME
FLOODING OF ROADS AND LOW AREAS.
1010 AM TORNADO 4 E TAYLOR 30.43N 82.23W
03/07/2008 BAKER FL LAW ENFORCEMENT
ONE RESIDENCE WAS COMPLETELY DESTROYED AND ONE RESIDENCE
HAD TIN ROOF BLOWN OFF DUE TO POSSIBLE TORNADO. LOCATIONS
WERE ALONG O.C HORNE ROAD AND GOLDEN GRASS FARMS LANE
RESPECTIVELY.
1015 AM TORNADO 7 ESE TAYLOR 30.39N 82.20W
03/07/2008 BAKER FL FIRE DEPT/RESCUE
A SPOTTER REPORTED A SWATH OF TREES SNAPPED ACROSS A FARM
ALONG STATE ROAD 185 NEAR EXIT 5. THERE WERE NUMEROUS
PINE TREES SNAPPED OFF ABOUT 8-10 FEET ABOVE GROUND LEVEL
AND THE TOPS WERE STREWN ABOUT FARMLAND. LARGE CYPRESS
TREES WERE DAMAGED AND TWISTED. SNAPPED TREE TOPS WERE
OBSERVED IN POWER LINES WHICH CAUSED AREA POWER OUTAGES.
THE TIME OF THE DAMAGE WAS BASED ON DOPPLER RADAR.
1015 AM TORNADO 6 ENE TAYLOR 30.46N 82.20W
03/07/2008 CHARLTON GA EMERGENCY MNGR
A TOTAL OF 5 HOUSES WERE DAMAGED WITH ONE HOUSE
SUSTAINING MAJOR STRUCTURAL DAMAGE. DAMAGE PATH ESTIMATED
BY EMERGENCY MANAGEMENT TO BE 1 MILE IN LENGTH. POSSIBLE
TORNADO INDUCED DAMAGE WAS ALONG STATE ROAD 185 NEAR MILE
MARKER 2.
1018 AM TORNADO TAYLOR 30.44N 82.29W
03/07/2008 BAKER FL UTILITY COMPANY
POWER POLES TWISTED AND SNAPPED. ROOF BLOWN OFF HOUSE.
1020 AM TORNADO N SANDERSON 30.25N 82.27W
03/07/2008 BAKER FL EMERGENCY MNGR
BRICK HOME DESTROYED AT 11456 O.C. HORNE RD.
1025 AM TORNADO 5 NNE ST. GEORGE 30.59N 82.01W
03/07/2008 F0 NASSAU FL EMERGENCY MNGR
MINOR DAMAGE TO OUTHOUSE AND TREES KNOCKED DOWN ALONG
RIVER ROAD.
1025 AM TORNADO GLEN ST. MARY 30.27N 82.16W
03/07/2008 BAKER FL LAW ENFORCEMENT
TIN ROOF BLOWN OFF HOUSE AT 20192 GOLDEN GRASS FARMS
LANE.
1025 AM TORNADO 11 ENE TAYLOR 30.50N 82.12W
03/07/2008 CHARLTON GA UTILITY COMPANY
NUMEROUS POWERLINES DOWN.
1027 AM TORNADO 9 W WAYNESVILLE 31.23N 81.94W
03/07/2008 BRANTLEY GA EMERGENCY MNGR
5 PUBLIC REPORTS OF A TORNADO RECEIVED BY EMERGENCY
MANAGEMENT 9 MILES WEST OF WAYNESVILLE AT TURKEY RIDGE.
DAMAGE TO AT LEAST ONE HOME.
1050 AM TSTM WND DMG 5 S DOCK JUNCTION 31.13N 81.52W
03/07/2008 GLYNN GA UTILITY COMPANY
UTILITY COMPANY REPORTS SEVERAL TREES DOWN ON POWERLINES
WEST OF INTERSTATE 95. TIMES WERE ESTIMATED BY RADAR.
1130 AM WATER SPOUT KINGS BAY BASE 30.79N 81.51W
03/07/2008 CAMDEN GA OTHER FEDERAL
REPORT RELAYED FROM FORMER NWS EMPLOYEE OF WATERSPOUT
SEEN OVER THE WATER BETWEEN KINGS BAY BASE AND CUMBERLAND
ISLAND. TIME IS BASED ON RADAR IMAGERY.
0150 PM TSTM WND DMG INTERLACHEN 29.62N 81.90W
03/07/2008 PUTNAM FL EMERGENCY MNGR
SCATTERED TREES DOWN AND ISOLATED POWER OUTAGES REPORTED
ACROSS THE WESTERN PORTION OF THE COUNTY BY PUTNAM COUNTY
EMERGENCY MANAGEMENT. TIME IS BASED ON RADAR IMAGERY AND
EMA TIMING OF EVENT.
0212 PM HAIL SILVER SPRINGS SHORES 29.10N 82.01W
03/07/2008 E0.88 INCH MARION FL PARK/FOREST SRVC
NICKEL SIZE HAIL REPORTED BY PARK OFFICIAL WHO LIVES ON
THE SILVER RIVER STATE PARK PROPERTY. TIME BASED ON RADAR
IMAGERY.
0608 PM HEAVY RAIN OCALA 29.19N 82.13W
03/07/2008 U0.00 INCH MARION FL FIRE DEPT/RESCUE
WIDESPREAD STREET FLOODING WAS REPORTED IN THE DOWNTOWN
AREA.
1100 PM HEAVY RAIN FLEMINGTON 29.41N 82.30W
03/07/2008 M6.70 INCH MARION FL TRAINED SPOTTER
THIS AMOUNT IS STORM TOTAL.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:17 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.